# SDR SWAA2025091099289

- Difficulty date: August 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE.  EVALUATED REWORK AREA LOC. ON EXTERNAL SKIN TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE AND FOUND WITHIN LIMITS IAW SRM 52-40-01-1A-4 ALLOWABLE DAMAGE 4 STEP 4. B ITEM (1) FIGURE 103 DETAIL D.
